# SDR SIMA0911

- Difficulty date: April 1, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N236AE
- Make and model: Saab 340B
- Aircraft serial: 340B236
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

JFK - FLT 5192 - ON DESCENT, RIGHT ENGINE RED OVERTEMP LIGHT ILLUMINATED CREW UNABLE TO DETERMINE HOW HIGH THE TEMPERATURE WENT TO FDR PULLED.  (M)
